MAUDE Adverse Event Report: OXFORD PERFORMANE MATERIALS, INC. HTR-PEKK; CRANIAL IMPLANT, PRODUCT CODE: GXN

OXFORD PERFORMANE MATERIALS, INC. HTR-PEKK; CRANIAL IMPLANT, PRODUCT CODE: GXN
Model Number PK623628
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/06/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Implant was reordered to replace device that was or will be removed due to a bleed of some sort.No additional information is available at this time.

Brand Name
HTR-PEKK
Common Device Name
CRANIAL IMPLANT, PRODUCT CODE: GXN
Manufacturer (Section D)
OXFORD PERFORMANE MATERIALS, INC.
30 south satellite road
south windsor CT 06074
MDR Report Key10992364
Report Number3009582362-2020-00012
Device Sequence Number19789079
Product Code GXN
UDI-Device Identifier00810023927044
UDI-Public00810023927044
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberPK623628
Device Lot Number209453
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2020
Initial Report FDA Received Date12/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR